| Texto completo | |
| Autor(es): |
Fiscella, Alessio
Número total de Autores: 1
|
| Tipo de documento: | Artigo Científico |
| Fonte: | MINIMAX THEORY AND ITS APPLICATIONS; v. 4, n. 1, p. 12-pg., 2019-01-01. |
| Resumo | |
The paper is devoted to the study of the following fractional Schrodinger-Hardy system in R-n { (-Delta)(m)(s)u + a(x) vertical bar u vertical bar(m-2)u - mu vertical bar u vertical bar(m-2)u/vertical bar x vertical bar(ms) = H-u(x, u, v), (-Delta)(p)(s)v + b(x)vertical bar v vertical bar(p-2)v - sigma vertical bar v vertical bar(p-2)v/vertical bar x vertical bar(ps) = H-v(x, u, v), where mu and sigma are real parameters, dimension n > ps, with s is an element of (0; 1), 1 < m <= p < m(s)* = mn/(n - ms), a and b are positive potentials, while H-u and H-v are derivatives of a suitable continuous function H. The main feature of the paper is the combination of two possibly different fractional operators and different Hardy terms with a nonlinearity H which does not necessarily satisfy the Ambrosetti-Rabinowitz condition. By using the symmetric mountain pass theorem, we provide the existence of an unbounded sequence of nonnegative entire solutions. For this, we complete the picture of the existence result stated in Theorem 1.1 by the author, P. Pucci and S. Saldi in ["Existence of entire solutions for Schrodinger-Hardy systems involving the fractional p-Laplacian", Nonlinear Anal. 158 (2017) 109-131]. (AU) | |
| Processo FAPESP: | 17/19752-3 - Problemas fracionários com falta de compacidade |
| Beneficiário: | Alessio Fiscella |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |